# SDR MEX2002115

- Difficulty date: April 18, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Part number: 7274551
- Condition: Shorted
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 904 - MEX-HMO - DURING TRANSIT CHECK, FOUND THE DFGC SELECTOR IS OUT OF SERVICE (CB C17 SHUTS OFF), WIRING WERE REVIEWED DETECTING A SHORT CIRCUIT ON LINE 1C610X0RD.  IT WAS REPAIRED IAW WM 22-16-11 AND THE BREAKER B10-367 WAS CHANGED AND A LINE WAS INSTALLED IN S30-4.  TESTS OK IAW MM 22-01-05.  (M)
